Illinois Journal of Mathematics

Mathematical characterization of the physical vacuum for a linear Bose-Einstein field

I. E. Segal

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 3 (1962), 500-523.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632508

Digital Object Identifier
doi:10.1215/ijm/1255632508

Mathematical Reviews number (MathSciNet)
MR0143519

Zentralblatt MATH identifier
0106.42804

Subjects
Primary: 81.46

Citation

Segal, I. E. Mathematical characterization of the physical vacuum for a linear Bose-Einstein field. Illinois J. Math. 6 (1962), no. 3, 500--523. doi:10.1215/ijm/1255632508. https://projecteuclid.org/euclid.ijm/1255632508


Export citation